# SDR SWAA2023052448419

- Difficulty date: May 13, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE STRUT FAIRING AFT SUPPORT FITTING CRACKED. (MARKED)<[01] PARTIALLY REMOVED AFT STRUT FAIRING PER AMM 54-52-04.;[02] INSTALLED NEW STRUT FAIRING TRAILING EDGE ASSEMBLY (AFT SUPPORT FITTING) PER SRM 51-40-02.;[03] VERIFIED 2. JEREMY HAWKINS (TECHNICIAN); 17-MAY-2023 05:53 UTC INSTALLED NEW STRUT FAIRING TRAILING EDGE ASSEMBLY (AFT SUPPORT FITTING) PER SRM 51-40-02. (SEE INDIVIDUAL WORK STEPS FOR WORK ACCOMPLISHMENTS)
